# SDR 95FDEA01140

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 760 LBL 70.5 WL 208, 1 EA FWD, LOWER HOLE IN CHORD IS CRACKED.  REPAIRED PER FEDEX EA 7-5710-25565.
